# SDR CALA2023032200836

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: NA
- Condition: Damaged
- Location: Sta 395.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 6161264 FOUND AREA TO BE REWORKED AS LIGHTNING DAMAGE NOT AS A DENT AS ORIGINAL DESCRIPTION ON BS 395 STRINGER 20 L/H (REF. AAR NR 99958964). OF EC/RA 5331-03008 (WORK ACCOMPLISHED BY V916729 AND AAR QC V938209) THIS WORK IS COMPLETED PER EA 230024 REVISION IR AND EC/RA 5331-03008., ON OR BEFORE MARCH 3, 2025 PERFORM AN INSPECTION OF THE EXTERNAL DOUBLER/TRIPLER REPAIR AT STA 395.5, STR 20L ON AIRCRAFT N26215 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION ADD EMP:V916729
